# SDR R61A201809300995

- Difficulty date: September 17, 2018
- Submitted: September 30, 2018
- Operation: Air carrier
- Aircraft: N882RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000255
- Aircraft time: 24,444 hours, 18,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- AFT WET AREA- RH PANEL SUPPORT AT FR 90 AS MARKED. REMOVED DAMAGED AFT WET AREA- RH PANEL SUPPORT AT FR 90 REF SRM 51-40-08, DRILLED NEW PART AND APPLIED ALODINE REF SRM 51-40-02 AND 51-23-04.  INSTALLED NEW AFT WET AREA- RH PANEL SUPPORT AT FR 90 SRM 51-40-08  APPLIED TOPCOAT PO # 256614 REF SRM 51-23-06 SEE EAMS W/O H6415 SN 343 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
